Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 259, NWS Pueblo, CO

July 20, 2025Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2025, 11:20 PM MDT for Kiowa County, Colorado. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2025, 11:20 PM MDT (05:20 UTC)
Expired
Jul 20, 2025, 11:33 PM MDT
In force
13 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1682 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
2452 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS55 KPUB 210520
SVRPUB
COC061-210545-
/O.NEW.KPUB.SV.W.0259.250721T0520Z-250721T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1120 PM MDT Sun Jul 20 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Kiowa County in southeastern Colorado...

* Until 1145 PM MDT.

* At 1120 PM MDT, a severe thunderstorm was located near Eads, or 30
  miles northwest of Lamar, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3845 10286 3849 10290 3862 10277 3861 10267
      3853 10257
TIME...MOT...LOC 0520Z 236DEG 21KT 3849 10284 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
1 follow-up statement
976 
WWUS55 KPUB 210533
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1133 PM MDT Sun Jul 20 2025

COC061-210543-
/O.CAN.KPUB.SV.W.0259.000000T0000Z-250721T0545Z/
Kiowa CO-
1133 PM MDT Sun Jul 20 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIOWA COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

&&

LAT...LON 3845 10286 3849 10290 3862 10277 3861 10267
      3853 10257
TIME...MOT...LOC 0532Z 236DEG 21KT 3853 10276 

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:00 PM MDT, 20 minutes earlier. Its key messages:

  • Daily showers and thunderstorms, initially over the mountains, then spreading east across the Plains.
  • Continued hot with 90s across the Plains, with the warmest conditions Monday and Tuesday, and by next weekend.
Area forecast discussion, Jul 20, 11:00 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1100 PM MDT Sun Jul 20 2025

.KEY MESSAGES...

- Daily showers and thunderstorms, initially over the mountains,
then spreading east across the Plains.

- Continued hot with 90s across the Plains, with the warmest
  conditions Monday and Tuesday, and by next weekend.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 221 PM MDT Sun Jul 20 2025

Currently...upper level ridging is expanding across the Central
Plains, with weak south-southwester flow across Colorado.  Weak
energy embedded in the southerly flow has sparked mountain
convection early this afternoon, with activity trying to spread into
the I-25 corridor.  Dewpoints have dropped into the 40s for much of
the I-25 corridor this afternoon, with the best moisture confined to
near the Kansas border.  Temperatures are quite warm across the
region, with widespread mid to upper 90s across the Plains, and
80s across the San Luis Valley.

Rest of today and tonight...not much change to the upper pattern
through tonight with broad southerly flow across Colorado.  Energy
moving across the state will allow for continued shower and
thunderstorm development this afternoon, mainly impact the
mountains. This evening, shower and thunderstorms look to move
off the higher terrain, impacting the Palmer Divide and Raton
Mesa regions. Given the large dewpoint depressions and DCAPE
values near 1000 j/kg, strong outflow wind gusts near 50 mph
along with lightning will be the main thunderstorm concerns from
the mountains into the I-25 corridor. Later this evening, high-
res model guidance develops an area of thunderstorms across
Kiowa and Prowers Counties, which will push east into Kansas
near midnight. Moisture has remained in place out near the
Kansas border, and SBCAPE values are forecast to be near 1500
j/kg this evening. 0-6 km shear is still weak, at around 30 kts,
but may be sufficient to allow for a strong to severe storm or
two this evening through midnight, mainly north of Highway 50
over Kiowa County. Hail near 1 inch in diameter and wind gusts
near 60 mph may be possible with stronger cells. This activity
will continue east after midnight, clearing through Monday
morning. Overnight lows will fall into the 60s across the
Plains, with upper 40s to near 50 in the San Luis Valley.

Monday...the stagnant pattern remains with the upper ridge
stretching from Texas into the Northern Plains.  This will keep
south to southwesterly flow across Colorado, with another embedded
wave lifting north out of New Mexico.  At the surface, low level
flow is forecast to become southeasterly by mid day. This will
help keep moisture in place for much of the day, with dewpoints
near 50 along the I-25 corridor, to lower 60s near the Kansas
border. This will keep southern Colorado more unstable with
afternoon SBCAPE values near 1000 j/kg. Shear, however, looks to
remain weak at 20 kts or less. Expect another round of showers
and thunderstorms to develop by early afternoon across the
Mountains, spreading eastward through the late afternoon. The
main thunderstorm concerns will be lightning, locally heavy
rainfall and gusty outflow winds. A stronger storm could produce
small hail, mainly across the Palmer Divide. Temperatures will
continue to be hot Monday, with the Plains peaking near 100
degrees and 80s for the San Luis Valley. Mozley

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 303 AM MDT Sun Jul 20 2025

Per latest deterministic guidance, monsoon tap likely to
increase/continue through at least Thursday, then tap get pinched
off as drier air moves in from the Pacific. Temps will
gradually cool a bit region-wide Tues and Wed as more clouds
will be over the region, then temps start to ramp up starting
this weekend, with temps near/around 100F over the plains along
the Arkansas River valley by Sunday.

Per DESI statistical guidance, coolest day over the plains will
likely be Thursday, with the overall best chance of rain over the
plains on Wednesday and Thursday, hottest days will be next Sunday
into Monday. Over the mtns, Generally wet afternoon conditions
should continue through Wednesday then drying out Thursday, with
little precip into the weekend. Wettest days over the higher
terrain look to be Tuesday and Wednesday. \/Hodanish

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1100 PM MDT Sun Jul 20 2025

Typical mid summer pattern continues across the region, with
available moisture increasing within weak southwest flow aloft.
VFR conditions with generally light diurnal wind regimes remain
expected at COS, PUB and ALS over the next 24 hours. Skies to clear
through the overnight with showers and storms building up after 19Z.
There looks to be better coverage of showers and storms tomorrow
afternoon, however, will keep prob30 wording in the tafs for now.
Main affects at the terminals would be gusty outflow winds and brief
heavy rainfall.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOZLEY
LONG TERM...HODANISH
AVIATION...MW
Hazardous weather outlook, Jul 20, 11:52 AM MDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1152 AM MDT Sun Jul 20 2025

COZ058>089-093>099-211800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1152 AM MDT Sun Jul 20 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected to develop along the
mountains this afternoon, and push across the valleys and plains
through this evening. A strong storm or two may be possible, with
strong outflow winds up to around 50 mph the primary hazard,
though small hail and brief periods of heavy rain will also be
possible with any stronger storms. A strong to severe storm may
also be possible this evening across Kiowa County, with hail near
1 inch diameter and wind gusts near 60 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Showers and thunderstorms will be possible through late week.
Showers and storms will be most numerous in the mountains,
especially during the Tuesday and Wednesday time frame. Some of
these storms will be capable of locally heavy rain. Storms over
the plains will be scattered. By next weekend, a drier and hotter
airmass will be move into the region, and temperatures approaching
100 degrees will be possible over the plains along the greater
US-50 corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

88/34

In the hours before

Special weather statement, Jul 20, 7:00 PM MDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Sun Jul 20 2025

COZ086-210130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
700 PM MDT Sun Jul 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PUEBLO COUNTY
THROUGH 730 PM MDT...

At 659 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Airport, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northeastern Pueblo and Pueblo Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3825 10455 3829 10463 3842 10453 3836 10436
TIME...MOT...LOC 0059Z 225DEG 13KT 3832 10453

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 20, 7:02 PM MDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
702 PM MDT Sun Jul 20 2025

COZ094-099-210130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
702 PM MDT Sun Jul 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 730 PM MDT...

At 701 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Kenton, or 38 miles north of Clayton. This
thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3709 10323 3709 10301 3700 10302 3700 10321
TIME...MOT...LOC 0101Z 088DEG 2KT 3701 10313

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 20, 7:07 PM MDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
707 PM MDT Sun Jul 20 2025

COZ085-086-089-210130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
707 PM MDT Sun Jul 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 730 PM
MDT...

At 706 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Truckton, or 29 miles northeast of Pueblo Airport.
This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10405 3852 10399 3849 10398 3850 10416
      3863 10417 3863 10405
TIME...MOT...LOC 0106Z 086DEG 1KT 3855 10406

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 20, 8:51 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
851 PM MDT Sun Jul 20 2025

COZ089-093-210315-
Crowley County CO-La Junta Vicinity/Otero County CO-
851 PM MDT Sun Jul 20 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OTERO AND CENTRAL
CROWLEY COUNTIES THROUGH 915 PM MDT...

At 851 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 16 miles southwest of
Forder to 10 miles north of Sugar City to near Ordway. Movement was
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ordway and Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10358 3839 10351 3822 10350 3822 10382
      3834 10392 3848 10397 3852 10384
TIME...MOT...LOC 0251Z 256DEG 16KT 3847 10384 3837 10373 3824 10372

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 20, 9:15 PM MDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
915 PM MDT Sun Jul 20 2025

COZ089-093-095-097-210345-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
915 PM MDT Sun Jul 20 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...NORTHEASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES THROUGH
945 PM MDT...

At 915 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Wild Horse Point to 9
miles west of Arlington to 9 miles east of Sugar City. Movement was
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Blue Lake and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3842 10316 3822 10325 3825 10372 3836 10382
      3848 10380 3853 10362 3852 10351 3853 10350
      3852 10328
TIME...MOT...LOC 0315Z 261DEG 25KT 3846 10361 3838 10350 3825 10348

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 20, 10:29 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1029 PM MDT Sun Jul 20 2025

COZ095-210500-
Western Kiowa County CO-
1029 PM MDT Sun Jul 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KIOWA COUNTY
THROUGH 1100 PM MDT...

At 1028 PM MDT, Doppler radar was tracking a strong thunderstorm near
Haswell, or 43 miles northeast of North La Junta, moving east at 20
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Haswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3843 10294 3847 10326 3852 10326 3853 10317
      3861 10317 3861 10297
TIME...MOT...LOC 0428Z 265DEG 18KT 3855 10319

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:12 PM MDTSpecial Weather StatementPUBBent33 min
Jul 20, 6:23 PM MDTSpecial Weather StatementPUBBaca37 min
Jul 20, 6:33 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas27 min
Jul 20, 6:39 PM MDTSpecial Weather StatementPUBPueblo36 min
Jul 20, 7:00 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 20, 7:02 PM MDTSpecial Weather StatementPUB28 min
Jul 20, 7:07 PM MDTSpecial Weather StatementPUBCrowley23 min
Jul 20, 7:14 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo31 min
Jul 20, 8:51 PM MDTSpecial Weather StatementPUBCrowley24 min
Jul 20, 9:15 PM MDTSpecial Weather StatementPUBCrowley30 min
Jul 20, 10:29 PM MDTSpecial Weather StatementPUBKiowa31 min
Jul 20, 10:55 PM MDTSevere Thunderstorm WarningPUBKiowa35 min
Jul 20, 11:38 PM MDTSpecial Weather StatementPUBKiowa22 min
Jul 21, 1:34 PM MDTFlash Flood WarningPUBChaffee4 hr
Jul 21, 2:25 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jul 21, 2:59 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 21, 4:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 21, 5:32 PM MDTSpecial Weather StatementPUB28 min
Jul 21, 5:46 PM MDTSevere Thunderstorm WarningPUBLas Animas44 min
Jul 21, 5:51 PM MDTSpecial Weather StatementPUBEl Paso24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.